Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Are mild cramping, headache, white discharge and urinating more symptoms of pregnancy ?

Hi I am just wondering if you think I could be pregnant? Last month on August 12th (after taking the first five yasmin pills over the span of five days) I stopped. I had my "period" or break through bleeding on August 16th. It's not Septemeber 19ths (34 days later) and no signs of my period when usually my period is every 30/31 days (even after stopping birth control because I've stopped before). I've been having unprotected sex a lot lately, especially last month. I also have mild cramping, headaches, and white discharge that doesn't smell or anything. I've also been waking up a few times in the night to urinate. Any info or advice?
Asked On : Mon, 20 Sep 2010
Answers:  1 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Hi..., the amenorrhea is the sign of the pregnancy...
Since your cycles are 34 days, you must wait and see..
if you do not get periods after a week of regular time then you can
do an UPT to rule out pregnancy...
Hope I have answered your question..

Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor